RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2005, Volume 41, Issue 1, Pages 3–27 (Mi ppi85)  

This article is cited in 15 scientific papers (total in 15 papers)

Information Theory

Complex Random Matrices and Rician Channel Capacity

T. Ratnarajah, R. Vaillancourt, M. Alvo

University of Ottawa

Abstract: Eigenvalue densities of complex noncentral Wishart matrices are investigated to study an open problem in information theory. Specifically, the largest, smallest, and joint eigenvalue densities of complex noncentral Wishart matrices are derived. These densities are expressed in terms of complex zonal polynomials and invariant polynomials. A connection between the complex Wishart matrix theory and information theory is given. This facilitates evaluation of the most important information-theoretic measure, the so-called ergodic channel capacity. In particular, the capacity of multiple-input multiple-output (MIMO) Rician distributed channels is investigated. We consider both spatially correlated and uncorrelated MIMO Rician channels and derive exact and easily computable tight upper bound formulas for ergodic capacities. Numerical results are also given, which show how the channel correlation degrades the capacity of the communication system.

Full text: PDF file (2386 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2005, 41:1, 1–22

Bibliographic databases:

UDC: 621.391.1
Received: 25.02.2003
Revised: 10.06.2004

Citation: T. Ratnarajah, R. Vaillancourt, M. Alvo, “Complex Random Matrices and Rician Channel Capacity”, Probl. Peredachi Inf., 41:1 (2005), 3–27; Problems Inform. Transmission, 41:1 (2005), 1–22

Citation in format AMSBIB
\Bibitem{RatVaiAlv05}
\by T.~Ratnarajah, R.~Vaillancourt, M.~Alvo
\paper Complex Random Matrices and Rician
Channel Capacity
\jour Probl. Peredachi Inf.
\yr 2005
\vol 41
\issue 1
\pages 3--27
\mathnet{http://mi.mathnet.ru/ppi85}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2125921}
\zmath{https://zbmath.org/?q=an:1100.94014}
\transl
\jour Problems Inform. Transmission
\yr 2005
\vol 41
\issue 1
\pages 1--22
\crossref{https://doi.org/10.1007/s11122-005-0006-6}


Linking options:
  • http://mi.mathnet.ru/eng/ppi85
  • http://mi.mathnet.ru/eng/ppi/v41/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ratnarajah T., Vaillancourt R., “Quadratic forms on complex random matrices and multiple-antenna-systems”, IEEE Trans. Inform. Theory, 51:8 (2005), 2976–2984  crossref  mathscinet  zmath  isi
    2. Ratnarajah T., “Analytical mutual information distribution and delay-limited capacity for spatially correlated multiple-antenna systems”, 2005 39th Asilomar Conference on Signals, Systems and Computers, 2005, 144–148  crossref  isi
    3. Ratnarajah T., “Non-central quadratic forms on complex random matrices and applications”, 2005 IEEE/SP 13th Workshop on Statistical Signal Processing (SSP), 2005, 512–516  isi
    4. Ratnarajah T., “Spatially correlated multiple-antenna channel capacity distributions”, IEE Proc. Commun., 153:2 (2006), 263–271  crossref  mathscinet  zmath  isi
    5. Ratnarajah T., “Limits of multi-user MIMO systems using scheduling and rate feedback”, Signal Processing, 87:9 (2007), 2165–2176  crossref  zmath  isi
    6. Ordonez L.G., Palomar D.P., Fonollosa J.R., “Ordered eigenvalues of a general class of Hermitian random matrices with application to the performance analysis of MIMO systems”, IEEE Transactions on Signal Processing, 57:2 (2009), 672–689  crossref  adsnasa  isi
    7. Díaz-García J.A., Gutiérrez Jáimez R., “Complex bimatrix variate generalised beta distributions”, Linear Algebra Appl., 432:2-3 (2010), 571–582  crossref  mathscinet  zmath  isi
    8. Couillet R., Debbah M., “A Bayesian framework for collaborative multi-source signal sensing”, IEEE Trans. Signal Process., 58:10 (2010), 5186–5195  crossref  mathscinet  adsnasa  isi  elib
    9. Yasamin A.S., “Some Hypothesis Tests for Wishart Models On Symmetric Cones”, Algebraic Methods in Statistics and Probability II, Contemporary Mathematics, 516, 2010, 327–345  crossref  mathscinet  zmath  isi
    10. Diaz-Garcia J.A., Gutierrez-Jaimez R., “On Wishart distribution: Some extensions”, Linear Algebra Appl, 435:6 (2011), 1296–1310  crossref  mathscinet  zmath  isi
    11. Diaz-Garcia J.A., Gutierrez-Jaimez R., “Matricvariate and Matrix Multivariate T Distributions and Associated Distributions”, Metrika, 75:7 (2012), 963–976  crossref  mathscinet  zmath  isi
    12. Zhong C., Ratnarajah T., Wong K.-K., Alouini M.-S., “Effective Capacity of Multiple Antenna Channels: Correlation and Keyhole”, IET Commun., 6:12 (2012), 1757–1768  crossref  isi
    13. Kapaeva T.F., Limarev A.E., Maksyuta Yu.N., Markin V.G., Povetko V.N., Smagina M.V., “Propusknaya sposobnost mimo-sistem v kanalakh s zamiraniyami. chast 2. raisovskie zamiraniya”, Teoriya i tekhnika radiosvyazi, 2012, no. 3, 13–24  elib
    14. Chen Yu., Goldsmith A.J., Eldar Y.C., “Backing Off From Infinity: Performance Bounds Via Concentration of Spectral Measure For Random Mimo Channels”, IEEE Trans. Inf. Theory, 61:1 (2015), 366–387  crossref  mathscinet  isi  elib
    15. Diaz-Garcia J.A., Caro-Lopera F.J., “Elliptical Affine Shape Distributions For Real Normed Division Algebras”, J. Multivar. Anal., 144 (2016), 139–149  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:777
    Full text:257
    References:54

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020